# SDR CA031017004

- Difficulty date: October 4, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Hughes 500N
- Aircraft time: 8,792 hours
- Engine: Allsn 250C20R2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23070108
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING, THROTTLE WAS SNAP ROLLED TO IDLE. N2 WAS NR IMMEDIATELY INCREASED TO 105 PERCENT AND STABILIZED. ENGINE WAS SHUT DOWN BY ROLLING THROTTLE TO CUT OFF. NOTE: ENGINE WAS DUE FOR HOT SECTION, SO RENTAL WAS INSTALLE4D. SUSPECT ENGINE, FCU AND GOVERNOR SENT TO REPAIR STATION FOR TEST CELL AND RECERTIFICATION, AND TO SEE IF THEY COULD REPRODUCE THE PROBLEM.
